# SDR CALA2024041501087

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 77,577 hours, 28,269 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 185A170212
- Condition: Missing
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 1 ON WALKAROUND, FOUND PANEL 343FB MISSING. REF IPC 55-10-00-12 ITEM 625. P/N 185A1702-12 DOES NOT BREAK TO M&E.  MFG PN DOES BREAK TO M&E 29-5510-3-0184.  REF AMM 55-10-11-400-801 FOR INSTALLATION OF PANEL REPLACED MISSING PANEL ON R/H T/E OF STAB 343FB WITH NEW SCREWS REF IPC 55-10-00-12. CONDITIONAL INSPECTION PERFORMED ON L/P 7624187. A/C OK FOR FURTHER FLIGHT.
